# SDR ASAA2023081744654

- Difficulty date: August 17, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 36,632 hours, 11,536 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY EMERGENCY LIGHTING INOP. GROUNDED - YES. REMOVED AND REPLACED PWR SUPPLY BATTERY PACK IAW AMM TASK 33-51-06-960-805. EMERGENCY LIGHTS OPS CHECKED GOOD.
